# SDR EE4Y2021122414721

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 02556
- Aircraft time: 47,515 hours
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION PER TASK CARD Nº: TASK CARD ZL-500-03 (EWIS), IT WAS FOUND AT ,LH WING, UPPER SKIN UPPER SURFACE CORRODED AT STRG-11 BETWEEN RIB 6 AND RIB 9.. DUE THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER
DOSSIER 70584307 AND GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO. COOPESA COO-EO-2021-14208 R01 . FOR ADDITIONAL
DETAILS SEE COOPESA JOB A1K273 ITEM 5-52
